MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H); DENTAL SCREW

BIOMET 3I CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H); DENTAL SCREW
Model Number ILPC444U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.B3: date of event unknown / not provided.
 
Event or Problem Description
Clinician reported to sales rep that the screw portion of the abutment was fractured upon opening.No patient was affected.
 
Additional Manufacturer Narrative
Zimvie received one (1) ilpc444u, (certain low profile one-piece abutment 4.1mm(d) x 4mm(h)) for evaluation.Visual evaluation was performed, a fracture has been identified at the threads.Coob unverifiable as product was removed from its original packaging.Dhr review was completed for the subject lot number 2021100898.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021100898 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : screw.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz, the most likely root cause determined from the investigation were missing or torque applied during placement/ seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the threads.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H)
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17133446
Report Number0001038806-2023-01161
Device Sequence Number17764150
Product Code NHA
UDI-Device Identifier00844868021049
UDI-Public(01)00844868021049(17)270228(10)2021100898
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberILPC444U
Device Catalogue NumberILPC444U
Device Lot Number2021100898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic